I've been on the birth control Alesse for probably about 2 years now and have never experienced sore breasts on it till now. I haven't had sex in over a year so i'm obviously not pregnant but i'm just wondering why now would I be experiencing this? Both breasts hurt quite badly and don't start hurting till about halfway through the pack. Mind you i'm not very good at taking my pills completely on time seeing as i'm not sexually active. What could it be?
Posts: 11 | From: Canada | Registered: Dec 2010
| IP: Logged |
Side effects can actually start at any time, with any medication, and it's entirely possible that this is due to the pill. Sometimes our body chemistry can change just enough that a particular brand isn't a good fit anymore, so you might want to check in with your doctor and ask if a different brand would work better for you.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.